Yang, R

< Back to all Authors
Number of items: 10.
Group by: Item type | Date


Anderson, H, Yang, R, Ma, X, Zhang, S and Islam, Sardar M. N ORCID: 0000-0001-9451-7390 (2021) An evolutionary game theory model for the inter-relationships between financial regulation and financial innovation. North American Journal of Economics and Finance, 55. ISSN 1062-9408

Su, X, Liu, X, Shi, Peng ORCID: 0000-0001-8218-586X and Yang, R (2017) Sliding Mode Control of Discrete-Time Switched Systems with Repeated Scalar Nonlinearities. IEEE Transactions on Automatic Control, 62 (9). 4604 - 4610. ISSN 0018-9286

Yang, R, Shen, X, Wang, Y, Voisin, Sarah ORCID: 0000-0002-4074-7083, Cai, G, Fu, Y, Xu, W, Eynon, Nir ORCID: 0000-0003-4046-8276, Bishop, David ORCID: 0000-0002-6956-9188 and Yan, Xu ORCID: 0000-0001-8547-4210 (2017) ACTN3 R577X Gene Variant is Associated with Muscle-related Phenotypes in elite Chinese Sprint/Power Athletes. Journal of strength and conditioning research, 31 (4). 1107 - 1115. ISSN 1064-8011

Wu, L, Yang, R, Shi, Peng ORCID: 0000-0003-2668-7616 and Su, X (2015) Stability analysis and stabilization of 2-D switched systems under arbitrary and restricted switchings. Automatica, 59. 206 - 215. ISSN 0005-1098

Yang, R, Liu, G-P, Shi, Peng, Thomas, C and Basin, MV (2014) Predictive output feedback control for networked control systems. IEEE Transactions on Industrial Electronics, 61 (1). 512 - 520. ISSN 0278-0046

Yang, R, Gao, H and Shi, Peng (2011) Delay-dependent L2-L∞ filter design for stochastic time-delay systems. IET Control Theory and Applications, 5 (1). pp. 1-8. ISSN 1751-8644

Chapin, Laurie and Yang, R (2009) Perceptions of Social Support in Urban At-Risk Boys and Girls. Journal of At-Risk Issues, 15 (1). pp. 1-7. ISSN 1098-1608

Yang, R, Shi, Peng and Gao, H (2008) A new delay-dependent stability criteria for stochastic systems with time delays. IET Control Theory and Applications, 2 (11). pp. 966-973. ISSN 1751-8644

Conference or Workshop Item

Yang, R, Wu, L and Shi, Peng ORCID: 0000-0001-8218-586X (2015) Stability Analysis for Discrete-Time Two-Dimensional Switched Systems. In: 2015 34th Chinese Control Conference, 28 Jul 2015 - 30 Jul 2015, Hangzhou, China.

Yang, R and Shi, Peng ORCID: 0000-0003-2668-7616 (2015) Exponential stabilization for discrete-time uncertain 2-D switched systems. In: 15th International Conference on Control, Automation and Systems (ICCAS 2015), 13 October 2015-16 October 2015, Busan, Korea.